# SDR USAAD97205

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Temp Bulb
- Part number: 10200075
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1108 - AIRCRAFT DIVERTED FROM BDL DUE TO ICING CONDITIONS.  CREW EXPERIENCED RIGHT ICE PROTECTION TEMP HIGH LIGHT ON AND OFF AT CRUISE ALTITUDE WITH THE AIRFOIL HEAT SWITCH POSITIONED OFF.  MAINTENANCE REPLACED THE RIGHT ICE PROTECTION HIGH TEMP BULB AND FUNCTIONALLY CHECKED SYSTEM.  (M)
